Unemployment dynamics and duration dependence in France, The Netherlands and the United Kingdom


Berg, Gerard J. van den ; Ours, Jan C. van



Document Type: Article
Year of publication: 1994
The title of a journal, publication series: The Economic Journal : The Journal of the Royal Economic Society
Volume: 104
Issue number: 423
Page range: 432-443
Place of publication: Oxford [u.a.]
Publishing house: Blackwell
ISSN: 1468-0297, 0013-0133
Publication language: English
Institution: School of Law and Economics > Alexander v. Humboldt Professor in Econometrics and Empirical Economics (Van den Berg -2016)
Subject: 330 Economics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Export and Citation


Choose a citation style.

+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item